MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-07
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1 event site name: (b)(6).The product has been returned to the manufacturer but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted complaint record id (b)(4).
 
Event or Problem Description
It was reported by the customer through emergency support program that the sensation 34cc had fiber optic sensor failure alarm on a cs300 during use.Nurse stated that the attending had advanced the catheter at the bedside and following the repositioning, the alarm was present.She denied any kink or fold in the fo cable and stated that she had already unplugged and re plugged the fo sensor cable once before.Esp personal asked her to repeat the step, verifying that it was arrow to arrow and seated appropriately.Esp personal then reviewed the steps to transition from fo to transducer as the pressure source and requested she coil, tape and label the fo cable as fiber optic sensor failure.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6, type of investigation, investigation findings, investigation conclusions h11.A ccu nurse (b)(6) called for help regarding a fiber optic sensor failure alarm on a cs300 during patient use no patient harm occurred she reported that the alarm began after the attending physician advanced the catheter at the bedside (b)(6) confirmed there were no kinks or folds in the fiber optic cable and had already tried unplugging and reconnecting the sensor once she was instructed to repeat the reconnection step ensuring proper alignment and was then guided on how to switch the pressure source from fiber optic to transducer she was also asked to coil tape and label the fiber optic cable as fiber optic sensor failure do not use complaint details were collected and (b)(6) expressed appreciation reporting no further needs.The product was returned with the membrane completely unfolded and blood found on the exterior between iab and sheath and traces inside the inner lumen the maquet sheath was returned covering the membrane of the iab the device was returned cut and the extracorporeal tubing and sensor cable were not returned for evaluation a fiber optic break was found approximately 221cm from the iab tip.The reported failure was confirmed by a evaluation a fiber optic break was found within the membrane a lot history record review was completed for the reported product no nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field - h6 (investigation findings).
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 34CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24322549
Report Number2248146-2026-0000688
Device Sequence Number18600968
Product Code DSP
UDI-Device Identifier10607567109732
UDI-Public(01)10607567109732(10)3000467436(17)280416(11)250416
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0469-07
Device Catalogue Number0684-00-0469-07
Device Lot Number3000467436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/09/2026
03/19/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/12/2026
03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300.
Patient Age85 YR
Patient SexFemale
Patient Weight56 KG